here's my original post:
i just wanted to update this by mentioning how i'm just realizing now that a number of my health problems/weird ailments started AFTER taking accutane. i just read a post from a woman who was wondering if anyone else lost thier period while on accutane.
after starting accutane (around the age of 24/25) i didn't get my period for 4 months. i don't believe it was directly after starting but about 4 months or so into it. my GYN did some tests and diagnosed me PCOS. i'm also realizing now that my other PCOS symptoms didn't start till after accutane either (specifically excess facial hair and thinning head hair).
Other strange ailments since accutane:
-gallbladder attack and removal (i have a fam history of it, but i was only 26 and i'm thin)
-petechaie (red "blood" spots on legs)
-moderate teeth clenching
-back muscle pains
-seem to get sick (colds, etc) in general more often now
i suppose it's POSSIBLE all this could have happened regardless of accutane, but i don't think it's probable. i was reading the Physicians Desk Reference on accutane. they mention so many horrible side effects and they say the syptom will USUALLY go away after accutane is stopped. USUALLY.
My best friend had severe cystic acne, she went on accutane and it cleared her up pretty well, she's not even scarred. it's been about 9 months now, she's breaking out with few whiteheads here and there, nothing as bad as her pre-accutane days. however the redness now takes forever to heal, it's like her skin lost it's capability to recover quick or something.
there's apparently some permanent damage that can be caused by that drug, I was fooled in the beginning thinking that people only suffer of temporary side effect that go away as soon as you're done with it.
It sounds possible that the acne was a symptom of your oncoming PCOS. You took the accutane as a natural reaction to cure the acne, but the other PCOS symptoms continued to worsen. So, I wouldn't be quite so sure that the accutane caused all of those symptoms. Other women probably have similar symptoms to you during/ after their course of accutane as well because of the onset of PCOS, just like you.
I too read about the side effects that are involved with Accutane that your doctors don't tell you about. The doctor said there isn't sufficient long term study to support this product. Many people experience really bad side effects and search for natural solutions. Some people don't see side effects right away.